Alert archive / South Carolina / Heat Advisories in 2012
Heat Advisory 7, NWS Wilmington, NC
NWS Wilmington, NC issued this heat advisory at Jul 9, 2012, 3:21 AM EDT for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at Jul 9, 2012, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2012, 3:21 AM EDT (07:21 UTC)
- In effect from
- Jul 9, 2012, 11:00 AM EDT
- Expired
- Jul 9, 2012, 7:33 PM EDT
- In force
- 9 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1914 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
714 WWUS72 KILM 090721 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 321 AM EDT MON JUL 9 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-091600- /O.NEW.KILM.HT.Y.0007.120709T1500Z-120710T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 321 AM EDT MON JUL 9 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. * HEAT INDEX VALUES...TEMPERATURES IN THE MID UPPER 90S WILL COMBINE WITH LOW TO MID 70S DEWPOINTS...AND PRODUCE 105 TO 109 HEAT INDICES. * TIMING...FROM THE MIDDAY HOURS THROUGH EARLY THIS EVENING. * IMPACTS...HEAT INDICES ABOVE 105 WILL CREATE POTENTIALLY HAZARDOUS CONDITIONS FOR THOSE VENTURING OUTDOORS TODAY. AN INCREASED RISK FOR HEAT EXHAUSTION...AND EVEN HEAT STROKE...WILL EXIST TODAY ESPECIALLY IF ONE IS NOT PROPERLY HYDRATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ DCH
2 follow-up statements
817 WWUS72 KILM 091332 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 932 AM EDT MON JUL 9 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-100000- /O.CON.KILM.HT.Y.0007.120709T1500Z-120710T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 932 AM EDT MON JUL 9 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...105 TO 109 WHEN COMBINING TEMPERATURE AND HUMIDITY. * TIMING...MIDDAY THROUGH EARLY EVENING TODAY. * IMPACTS...HEAT INDICES OF 105 TO 109 COULD CREATE HEAT RELATED ILLNESSES...SUCH AS EXHAUSTION...OR EVEN HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ 8
361 WWUS72 KILM 092333 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 733 PM EDT MON JUL 9 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-100045- /O.CAN.KILM.HT.Y.0007.000000T0000Z-120710T0000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 733 PM EDT MON JUL 9 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT ADVISORY. HEAT INDEX VALUES HAVE FALLEN THIS EVENING AND ARE NOW BELOW 100 DEGREES IN MOST LOCATIONS...SO THE HEAT ADVISORY HAS BEEN CANCELLED. $$ 40
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this heat advisory went out at Jul 9, 1:55 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 9, 1:55 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 155 AM EDT MON JUL 9 2012 .SYNOPSIS... HOT AND HUMID HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER CONDITIONS INTO MONDAY. A FRONT WILL STALL ACROSS NORTHERN NORTH CAROLINA LATE MONDAY...BUT SHOULD BE CLOSE ENOUGH TO BRING AN INCREASED RISK FOR SHOWERS AND THUNDERSTORMS LATE MONDAY AFTERNOON THROUGH FRIDAY. AFTER A HOT DAY MONDAY...TEMPERATURES WILL BECOME MORE NORMAL FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 8:00 PM SUNDAY...HAVE CANCELLED THE HEAT ADVISORY AN HOUR AND A HALF EARLY AS ALL STATIONS HAVE FALLEN BELOW ADVISORY CRITERIA. FORECAST AREA CONTINUES TO BE CONVECTION FREE WITH ONLY SOME HIGH CLOUDS MOVING OVERHEAD. RELEVANT PORTION OF PREVIOUS DISCUSSION FOLLOWS: FORECAST CHALLENGE BEGINS TO TRANSITION FROM TEMPERATURES TO POPS AS HEIGHT FALLS ENCROACH ON THE AREA OVERNIGHT. FOR THE OVERNIGHT HOURS...WILL CONTINUE TO USE THE WARMER MET GUIDANCE WHICH HAS BEEN SUPERIOR THE PAST COUPLE OF MORNINGS. POPS BECOME AN ISSUE LATE AS THE NAM AND GFS NOW HAVE SOME ACTIVITY DRIFTING ACROSS THE WESTERN AREAS LATE AS A FRONT DRIFTS SOUTH. WILL INCREASE THE 20 POP AREA BEYOND 0600 UTC. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 300 PM SUNDAY...MONDAY WILL BE THE BIG TRANSITION DAY THIS WEEK AS MAINLY CLEAR SKIES AND A STILL-HOT AIRMASS BEHIND THE DEPARTING UPPER RIDGE WILL ALLOW TEMPERATURES TO RISE RAPIDLY INTO THE MID TO UPPER 90S. WHEN COMBINED WITH DEWPOINTS IN THE LOWER TO MID 70S WE COULD SEE HEAT INDICES REACH 105 DEGREES IN SPOTS. COMPLICATING MATTERS WILL BE VERY DEEP VERTICAL MIXING (7500 FT) WHICH MAY TRANSPORT DOWN SOME DRIER AIR FROM ALOFT IF THE GFS & ECMWF VERTICAL MOISTURE DISTRIBUTION IS CORRECT. THERE IS STRONG MODEL CONSENSUS THAT A THUNDERSTORM COMPLEX WILL DEVELOP IN NORTHERN NORTH CAROLINA MONDAY AFTERNOON AND RACE SOUTH ALONG THE THERMAL/PIEDMONT TROUGH. DEPENDING ON HOW QUICKLY THIS CONVECTIVE COMPLEX ARRIVES IT COULD HAVE SOME AFFECT ON MONDAY'S HIGH TEMPERATURES. WE WILL THEREFORE HOLD OFF ON ISSUING A HEAT ADVISORY AND LET THE MIDNIGHT SHIFT FORECASTERS REEVALUATE THE POTENTIAL USING THE 00Z MODEL RUNS. SEVERE WEATHER POTENTIAL GROWS MONDAY AFTERNOON INTO THE EARLY EVENING AS THE AFOREMENTIONED THUNDERSTORM COMPLEX SHOULD MOVE SOUTH INTO A VERY DEEPLY MIXED ENVIRONMENT. MLCAPE AS HIGH AS 3000 J/KG AND LIFTED INDICES TO -6 WILL CERTAINLY FUEL ANY STORMS ABLE TO MOVE INTO THE AREA. THE POTENTIAL IS HIGHEST FOR DAMAGING WINDS ALTHOUGH LARGE "THICK" CAPE PROFILES UP IN THE HAIL GROWTH REGION BETWEEN 300-400 MB COULD SUPPORT LARGE HAIL AS WELL. COMPUTED 0-6KM CELL MOTION MONDAY IS GENERALLY WEST-TO-EAST AT AROUND 10 KNOTS...BUT I SUSPECT SUFFICIENTLY ORGANIZED CONVECTION WILL MOVE MUCH MORE RAPIDLY TOWARD THE SOUTH PUSHED BY COLD POOL DENSITY EFFECTS RATHER THAN SYNOPTIC FLOW. SEVERE WEATHER POTENTIAL SHOULD BE LOWER ON TUESDAY BUT RAIN CHANCES WILL RISE AS A DEEP TROPICAL FEED OF MOISTURE ARRIVES FROM THE WEST. AN UPPER LEVEL TROUGH FROM THE GREAT LAKES INTO LOUISIANA WILL HELP CHANNEL THIS TROPICAL MOISTURE FROM THE GULF ACROSS THE CAROLINAS. THE BEST RAIN CHANCES TUESDAY WILL EXIST ACROSS NORTH CAROLINA WITH LOWER CHANCES HEADING SOUTHWARD OUTSIDE THE EDGE OF THE BEST MOISTURE FEED. AND AN INTERESTING CLIMATE NOTE: THE ALL-TIME RECORD FOR CONSECUTIVE 80 DEGREE OR WARMER MINIMUM TEMPERATURES AT WILMINGTON IS THREE. WE'VE ALREADY HAD TWO IN A ROW (JULY 7TH AND 8TH) AND THIS ALL-TIME RECORD COULD BE TIED IF THE MIDNIGHT-TO-MIDNIGHT TEMPERATURE REMAINS AT OR ABOVE 80 MONDAY JULY 9TH. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 3 PM SUNDAY...THE CRUX OF THE FORECAST CONTINUES TO BE FIGURING OUT THE PLACEMENT OF A FRONT THAT WILL STALL NEAR NORTHWESTERN PART OF THE AREA FOR THE FIRST FEW DAYS OF THE PERIOD. ALONG WITH IT WILL COME SOME BENEFICIAL RAINS AND POPS WILL CONTINUE TO BE GRADED ROUGHLY FROM COAST TO INLAND...AN IDEA WELL SUPPORTED BY INCREASING AGREEMENT BETWEEN GFS/EC/CANADIAN. ALSO INCREASING THE CONFIDENCE LEVEL IS THAT THE AFOREMENTIONED MODELS ARE STARTING TO LOOK SIMILAR WITH THE TROUGHINESS ALOFT...ALLOWING VERTICAL ALIGNMENT OF THE SURFACE BOUNDARY AND THE SW MID LVL FLOW ROUGHLY BISECTING THE CAROLINAS. THE PRESENCE OF MORE CLOUD COVER THAN PRESENT PAIRED WITH THE WESTWARD RETREAT OF THE UPPER RIDGE WILL SPONSOR SEASONABLE TEMPS BY DAY WHEREAS NIGHTTIME LOWS WILL REMAIN SLIGHTLY ELEVATED ABOVE CLIMO. FRIDAY AND THROUGH THE WEEKEND THE SURFACE BOUNDARY WILL WASH OUT AND THE WEST ATLANTIC UPPER RIDGE WILL ASSERT ITSELF ACROSS THE CAROLINAS. THIS COULD LEAD TO A DECREASE IN RAIN CHANCES ESPECIALLY IF IT DRAWS UP SOME OF THE DRY AIR CURRENTLY SHOWING UP IN WV IMAGERY ACRS THE EASTERN CARIBBEAN. ISOLATED COVERAGE AS TYPICAL OF THE SEASON...STILL APPEARS WARRANTED THOUGH. THE BUILDING HEIGHTS WILL NOT LEAD TO MUCH OF AN INCREASE IN TEMPS THOUGH AS IT WILL BE A TROPICAL RIDGE AND NOT ONE FROM THE WEST AS IN DAYS PAST ASSOC WITH EXTREME HEAT. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... AS OF 06Z...EXPECT VFR THROUGH THE FIRST 2/3RDS OF THE PERIOD...WITH CONVECTION POSSIBLY MOVING INTO THE AREA LATE THIS AFTERNOON AND EVENING. WEATHER WILL REMAIN QUIET OVERNIGHT INTO THIS AFTERNOON WITH THE EXCEPTION OF FEW/SCT MID LEVEL CLOUDS DRIFTING ACROSS THE AREA OVERNIGHT. SOUTHWEST WINDS WILL CONTINUE THROUGH THE VALID PERIOD WITH SUSTAINED WINDS AROUND 10 KTS...WITH GUSTS UP TO 15KT...EXCEPT UP TO 25 KTS ALONG THE COASTAL TERMINALS THIS AFTERNOON AND EARLY EVENING. A FRONTAL SYSTEM WILL SLOWLY PROGRESS ACROSS THE NORTHERN PORTION OF NC LATER TODAY...BEFORE STALLING AND REMAINING JUST NORTH OF THE FORECAST AREA INTO TONIGHT. WITH FAVORABLE ATMOSPHERIC CONDITIONS DEVELOPING...CANNOT RULE OUT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE INLAND TERMINALS. ANY OF THE CONVECTION MAY CONTINUE WELL INTO THE EVENING HOURS. ANTICIPATE OPACITY OF CLOUD COVER TO INCREASE FROM CLOUD DEBRIS OF EARLIER CONVECTION LATER TODAY AND TONIGHT. EXTENDED OUTLOOK...A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. OTHERWISE EXPECT VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 8:00 PM SUNDAY...NO CHANGES TO THE GOING FORECAST NEEDED. LATEST OBS SHOW WINDS HAVE PICKED UP TO AROUND 20 KTS OVER THE WATERS WITH SEAS IN THE 3 FT RANGE. HAVE ONCE AGAIN RAISED AN EXERCISE CAUTION HEADLINE FOR ALL WATERS AS THE LOW LEVEL JETTING SETS UP. CONDITIONS ARE MORE MARGINAL ACROSS SOUTHERN WATERS. OVERALL ESSENTIALLY A REPEAT OF LAST NIGHT WITH SOUTHWEST WINDS OF 15-20 KNOTS...CLOSER TO THE HIGHER END OF THE RANGE...AND WITH SEAS 3-5 FEET. SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 300 PM SUNDAY...BERMUDA HIGH PRESSURE WILL REMAIN WELL OFFSHORE THE FIRST HALF OF THIS WEEK...BUT AN EXTENSION OF THE HIGH WILL RIDGE WESTWARD ALONG 30 DEGREES NORTH LATITUDE. THE PIEDMONT TROUGH ACROSS THE INLAND CAROLINAS MAY BECOME A CLOSED LOW MONDAY AFTERNOON AS INLAND TEMPERATURES SOAR TO NEARLY 100 DEGREES. THESE TWO FEATURES WILL CREATE SOUTHWEST COASTAL WINDS 15-20 KT MONDAY AFTERNOON. NAM MARINE MOS GUIDANCE AT JOHNNY MERCER PIER (JMPN7) SUGGESTS THE ADDITIONAL KICK FROM THE SEABREEZE COULD PRODUCE WIND SPEEDS SUSTAINED 20-25 KT FOR SEVERAL HOURS MONDAY AFTERNOON. THUNDERSTORMS EXPECTED TO DEVELOP ACROSS NORTHERN NORTH CAROLINA MONDAY AFTERNOON COULD RACE SOUTH AND INTO THE CAPE FEAR COASTAL WATERS DURING THE LATE AFTERNOON OR EARLY EVENING HOURS. SLIGHTLY COOLER TEMPERATURES INLAND ON TUESDAY WILL PROBABLY KEEP SOUTHWEST WINDS DOWN MORE IN THE 15 KNOT RANGE...BUT WITH INCREASING POTENTIAL FOR SHOWERS AND T-STORMS...ESPECIALLY NORTH OF MURRELLS INLET. A LONG EASTERLY FETCH SOUTH OF THE BERMUDA HIGH COMBINED WITH THE STRONG LOCAL WIND SPEEDS EXPECTED MONDAY SHOULD PRODUCE 3-5 FT COMBINED SEAS. SEAS SHOULD DIMINISH TO 2-4 FT TUESDAY...WITH AN 8-9 SECOND 1 FOOT SOUTHEAST SWELL CONTINUING. LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 3 PM SUNDAY...THE PRESENCE OF A STALLED OUT FRONT AND ITS ASSOCIATED TROUGH OF WEAKER PRESSURE OVER THE UPSTATE OF THE CAROLINAS WILL SLIGHTLY RELAX THE SOUTHWESTERLY FLOW ACROSS THE WATERS THROUGH THE PERIOD. AS SUCH THE FORECAST WILL BE MORE CHARACTERIZED BY A 10KT WIND RATHER THAN A MORE USUAL 10 TO 15KT ONE. SINCE THERE WILL BE A SMALL BUT NON-NEGLIGIBLE SWELL COMPONENT THIS MAY NOT END UP MAKING MUCH OF A DIFFERENCE IN THE OVERALL SEAS FORECAST...WHICH WILL GENERALLY BE 2 TO 4 FT. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...TRA NEAR TERM...REK/SHK SHORT TERM...TRA LONG TERM...MBB AVIATION...DCH/SGL
Hazardous weather outlook, Jul 8, 7:47 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 747 PM EDT SUN JUL 8 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-100000- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 747 PM EDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT ADVISORIES MAY BE REQUIRED AGAIN ON MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY EVENING AND OVERNIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-100000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 747 PM EDT SUN JUL 8 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 3:13 PM EDT | Special Weather Statement | ILM | Dillon | 32 min |
| Jul 9, 5:00 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence | 45 min |
| Jul 9, 5:46 PM EDT | Special Weather Statement | ILM | Dillon | 29 min |
| Jul 9, 5:59 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 61 min |
| Jul 9, 6:57 PM EDT | Special Weather Statement | ILM | Horry | 33 min |
| Jul 9, 7:48 PM EDT | Special Weather Statement | ILM | Horry | 57 min |
| Jul 9, 3:39 PM EDT | Special Weather Statement | ILM | Robeson | 51 min |
| Jul 9, 5:09 PM EDT | Special Weather Statement | ILM | Bladen | 66 min |
| Jul 9, 5:12 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 40 min |
| Jul 9, 5:44 PM EDT | Special Weather Statement | ILM | Columbus | 31 min |
| Jul 9, 6:24 PM EDT | Special Weather Statement | ILM | Robeson | 66 min |
| Jul 9, 6:33 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 26 min |
Nearby
Heat Advisories in South Carolina, 2012Heat Advisories in North Carolina, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.